# SDR SIMA20121227002

- Difficulty date: December 27, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT IS MISSING PLASTIC ON/OFF SWITCH.  REMOVED BROKEN FLASHLIGHT BEHIND PILOT SEAT AND INSTALLED SERVICEABLE FLASHLIGHT IN REFERENCE WITH EMB 140 AMM 33-50-16-000-801-A AND 33-50-16-400-801-A.
